Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A new comparison theorem for scalar Riccati equations


Authors: R. A. Stafford and J. W. Heidel
Journal: Bull. Amer. Math. Soc. 80 (1974), 754-757
MSC (1970): Primary 34A30, 34C05
MathSciNet review: 0342771
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A30, 34C05

Retrieve articles in all journals with MSC (1970): 34A30, 34C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13588-3
PII: S 0002-9904(1974)13588-3